MAUDE Adverse Event Report: OSCOR INC. ADELANTE PEEL-AWAY INTRODUCER SET; INTRODUCER, CATHETER

OSCOR INC. ADELANTE PEEL-AWAY INTRODUCER SET; INTRODUCER, CATHETER
Model Number AP06016B5
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The user has several complaints about the oscor adelante 6f introducer kits and wished to express her dissatisfaction.The implanting physician explained that these introducer kits allow bleeding when the lead is inserted even though they are labeled as 6f, they seem to have a larger inner diameter.Furthermore, the implanter finds that the introducers are "sticky" and expresses difficulty when trying to double wire when gaining access to the vein.This is also an issue when they try to reposition the lead while it is still in the sheath, she explained that it is very difficult to pull back on the lead as it sticks to the inner lumen of the sheath.Finally, when using passive leads, if the lead needs to be repositioned and removed from the patient, she is finding that the tines are getting stuck on the tip of the introducer, and she is not able to pull it back through.What this means is that she is having to split the sheath and find venous access again.Not only is this frustrating but it lengthens the case which increases the risk of infection, fluoroscopy exposure and pneumothorax.The procedure was successful.Patient was not subject to procedures which might have damaged this device.Event took place during the implantation procedure.The event did not cause patient adverse event.The device was discarded.The implanting physician did not believe that there was a deficiency with the product but was rather expressing her dissatisfaction with the products design.This report is for administrative purposes only.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, g3, g6, h2, h6 & h10.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.A review of the manufacturing processes indicates the production operators are instructed to 100% visually inspect for any obvious defect prior to shipment.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ADELANTE PEEL-AWAY INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key16495466
Report Number1035166-2023-00025
Device Sequence Number6536101
Product Code DYB
UDI-Device Identifier10885672100015
UDI-Public10885672100015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model NumberAP06016B5
Device Catalogue NumberAP06016B5
Device Lot NumberDP-16356
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown